Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I am taking depression meds and it feels like its getting worse.

I started taking meds for depression like 1 and a half weeks ago and I feel like I am getting more depressed, is this normal will the meds ever work?The xanex just makes me sleepy n hungry but I feel worse than when I went to the dr.Is this normal or should I call dr?

 
Brandy928

Asked by Brandy928 at 2:12 PM on Apr. 15, 2011 in Health

Level 17 (4,213 Credits)
This question is closed.
Answers (7)
  • Do ya mean Zanex? I would talk to your Dr. and maybe get on another one since it is still so early. If I was sleepy & hungry I would be changing it those are two bad combos. GL.
    sarasmommy777

    Answer by sarasmommy777 at 2:14 PM on Apr. 15, 2011

  • Always check your doc if something doesn't feel right. Many depression meds take SEVERAL weeks to even you out. Your doc will probably tell you it takes a good 4-5 weeks to really feel the effects. good luck
    8Tinkerboo8

    Answer by 8Tinkerboo8 at 2:14 PM on Apr. 15, 2011

  • Notice on most anti-depressants it says 'stop taking if you begin having thoughts of suicide'? Yeah they so don't help anything, ever all they do is make you numb or cause neurological pain :( I advise dropping the pharmaceuticals!
    LovableFox

    Answer by LovableFox at 2:15 PM on Apr. 15, 2011

  • It wouldn't hurt to call and ask. Read the print out that came with the meds carefully.
    elizabr

    Answer by elizabr at 2:17 PM on Apr. 15, 2011

  • And I'm sorry "Sarasmommy777" but Zanex IS spelled Xanax per your original post. Xanax is a tranquilizer not really anti-depressant. It is super addicting just so you are aware. If you are taking I would ask your doctor if you can break it into 1/4 and just take it as you need to take edge off. As I said previously, most antidepressants will take a good month or so to feel better. Be Well and contact someone if you feel suicidal.
    8Tinkerboo8

    Answer by 8Tinkerboo8 at 2:26 PM on Apr. 15, 2011

  • Yes I het the wrong button sorry for spelling I take prozac n zanex
    Brandy928

    Comment by Brandy928 (original poster) at 3:01 PM on Apr. 15, 2011

  • Everybody acts like it a sin to not spell something correctly shit happens!I
    Brandy928

    Comment by Brandy928 (original poster) at 3:02 PM on Apr. 15, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN